Third Version of Weak Orlicz–Morrey Spaces and Its In-clusion Properties

Al Azhary Masta, Siti Fatimah, Muhammad Taqiyuddin


Orlicz–Morrey spaces are generalizations of Orlicz spaces and Morrey spaces which were first introduced by Nakai. There are  three  versions  of  Orlicz–Morrey  spaces.  In  this  article,  we discussed  the  third  version  of  weak  Orlicz–Morrey  space, which is an enlargement of third version of (strong) Orlicz– Morrey space. Similar to its first version and second version, the third version of weak Orlicz-Morrey space is considered as  a  generalization  of  weak  Orlicz  spaces,  weak  Morrey spaces,  and  generalized  weak  Morrey  spaces.  This  study investigated  some  properties  of the third  version of weak Orlicz–Morrey spaces, especially the sufficient and necessary conditions for inclusion relations between two these spaces. One of the keys to get our result is to estimate the quasi- norm of characteristics function of open balls in ℝ.


Weak Orlicz spaces; Weak Morrey spaces; Weak Orlicz-Morrey space of third version; Education; Inclusion property

Full Text:



Deringoz, F., Guliyev, V. S., and Samko, S. (2015). Boundedness of the maximal operator and its commutators on vanishing generalized Orlicz-Morrey spaces. Ann. Acad. Sci. Fenn. Math, 40(2), 535-549.

Diening, L., and Růžička, M. (2007). Interpolation operators in Orlicz–Sobolev spaces. Numerische Mathematik, 107(1), 107-129.

Gala, S., Sawano, Y., and Tanaka, H. (2015). A remark on two generalized Orlicz–Morrey spaces. Journal of Approximation Theory, 198, 1-9.

Grafakos, L., He, D., Van Nguyen, H., and Yan, L. (2019). Multilinear multiplier theorems and applications. Journal of Fourier Analysis and Applications, 25(3), 959-994.

Gunawan, H., Hakim, D. I., Limanta, K. M., and Masta, A. A. (2017). Inclusion properties of generalized Morrey spaces. Mathematische Nachrichten, 290(2-3), 332-340.

Gunawan, H., Hakim, D. I., Nakai, E., and Sawano, Y. (2018). On inclusion relation between weak Morrey spaces and Morrey spaces. Nonlinear Analysis, 168, 27-31.

Guliyev, V.S., Hasanov, S.G., Sawano Y., and Noi, T. (2017). Non-smooth atomic decompositions for generalized Orlicz-Morrey spaces of the third kind. Acta Applicandae Mathematicae, 145(1), 133-174.

Jiménez-Vargas, A., Li, L., Peralta, A. M., Wang, L., and Wang, Y. S. (2018). 2-local standard isometries on vector-valued Lipschitz function spaces. Journal of Mathematical Analysis and Applications, 461(2), 1287-1298.

Maeda, F. Y., Mizuta, Y., Ohno, T., and Shimomura, T. (2013). Boundedness of maximal operators and Sobolevʼs inequality on Musielak–Orlicz–Morrey spaces. Bulletin des Sciences Mathématiques, 137(1), 76-96.

Maligranda, L., and Matsuoka, K. (2015). Maximal function in Beurling–Orlicz and central Morrey–Orlicz spaces. In Colloquium Mathematicum, 138, 165-181.

Masta, A.A., Gunawan , H., and Setya-Budhi, W. (2016). Inclusion properties of Orlicz and weak Orlicz spaces. Journal of Mathematical and Fundamental Sciences, 14(6), 193-203.

Masta, A.A., Gunawan, H., and Setya -Budhi, W. (2017a). An inclusion property of Orlicz-Morrey spaces. Journal of Physics: Conference Series, 893(1), 012015.

Masta, A.A., Gunawan, H., and Setya -Budhi, W. (2017b). On inclusion properties of two versions of Orlicz–Morrey spaces. Mediterranean Journal of Mathematics, 14(6), 228.

Masta, A. A. (2018). Inclusion properties of Orlicz spaces and weak Orlicz spaces generated by concave functions . IOP Conference Series : Materials Science and Engineering , 288 (1), 012103.

Masta, A. A., Sumiaty, E., Taqiyuddin, M., and Pradita, I. (2018). The sufficient condition for inclusion properties of discrete weighted lebesgue spaces. Journal of Physics: Conference Series, 1013(1), 012152.

Nakai, E. (2008). Orlicz–Morrey spaces and the Hardy–Littlewood maximal function. Studia Mathematica, 188, 193-221.

Osançlıol, A. (2014). Inclusions between weighted Orlicz spaces. Journal of Inequalities and Applications, 2014(1), 390.

Taqiyuddin, M., and Masta, A. A. (2018). Inclusion Properties of Orlicz Spaces and Weak Orlicz Spaces Generated by Concave Functions. IOP Conference Series: Materials Science and Engineering, 288(1), 012103.



  • There are currently no refbacks.

Copyright (c) 2019 Indonesian Journal of Science and Technology

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Indonesian Journal of Science and Technology is published by UPI.
StatCounter - Free Web Tracker and Counter
View My Stats